MathSciNet Relay Station
MathSciNet bibliographic data
MR929286 (89c:54077) 54H20 (54C70 54F20 58F12)
Barge, Marcy The topological entropy of homeomorphisms of Knaster continua. Houston J. Math. 13 (1987), no. 4, 465–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement